# SDR FDEA2019121753246

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 67,116 hours, 26,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ,OUTBOARD FLAP,AFTFLAP,INBOARD TRACK,GUIDE CRACKED. REPAIRED LEFT WING ,OUTBOARD FLAP,AFT FLAP,INBOARD TRACK,GUIDE CRACKED BY   REMOVING DAMAGE AND APPLYING HOT BOND FIBERGLASS OVERLAY REPAIRS IN 2 EACH   AREAS ,CURING,SHAPING AND RESTORING FINISH IAW FED EX EA# F-5750-T0351320.INSTALLED   REPAIRED GUIDE IAW SRM 51  T0351320.INSTALLED REPAIRED GUIDE IAW SRM 51-40-02.
